RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 10  


A method of matrix inversion and factorization and its applications
Yu. G. Petrov
1443
Numerical methods in problems of best approximation by splines and nonlinear spectrum analysis
A. P. Buslaev, M. V. Yashina
1455
A method of continuing functions across a curve with points of large curvature
Yu. I. Mokin
1468
The complexity of the computation of a global minimum in certain classes of optimization problems
V. N. Nefëdov
1480
The stability of self-excited bifurcation oscillations in a nonlinear parabolic problem with transformed argument
A. V. Razgulin
1499
Proof of the uniqueness of the solution of one inverse problem
E. N. Zhidkov
1509
Second-order optimization methods in the synthesis of multilayer coatings
A. N. Tikhonov (jr.), A. V. Tikhonravov, M. K. Trubetskov
1518
The uniqueness of the determination of the absorption coefficient in the spherically symmetric case
V. I. Gryn'
1536
Numerical investigation of axisymmetric free oscillations in a vacuum and excitation in a compressible medium of a prolate cylindrical shell with hemispherical ends
A. A. Abramov, N. B. Konyukhova, S. V. Kurochkin, B. S. Pariiskii, V. Yu. Prikhod'ko
1550

Scientific communications
Asymmetric convergence of approximations of the Monte Carlo method
I. M. Sobol'
1581
Computation of the rate of dissipation of Taylor eddies
B. V. Arkhipov, V. A. Lyul'ka
1587
The method of quasicharacteristics in problems of the mechanics of porous media
M. Yu. Zheltov, M. P. Levin
1594
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020